# SDR GTIA2021111536119

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 8,740 hours, 3,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SWIVEL FA JUMPSEAT FLASH LIGHT NOT TESTING ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R+R AFT F/A JUMPSEAT FLASHLIGHT IAW 25-65-00, OPS TEST GOOD, THIS CLEARS DMI#285136401, PLACARD REMOVED MOC NOTIFIED, DMI LOG UPDATED
